Quantcast

Living With Fibromyalgia - Online Support Group

Lyrica and dry mouth and weight gain

Hi group, I have been on Lyrica now for about 2 months and my pain is about 30% better most of the time although I do have pretty bad flares here and there that sometimes lasts a few weeks. My question is I have been feeling so bloated and puffy, if that makes sense. And I know I have gained wait because of it too. I know that it is a side effect of Lyrica although I’m not entirely sure why. I don’t overeat, sometimes don’t eat much at all. But I literally drink like a fish not alcohol mind you, but everything else from water to soda to juice to milk. I definitely get my water in everyday drinking six to eight glasses for sure plus some. I am constantly thirsty. Just wondering what other people’s symptoms are or if any of this sounds familiar.

The following link has some good info on how lyrica works: https://mentalhealthdaily.com/2015/02/10/lyrica-weight-gain-what-should-you-expect/

azurelle

Hi,
I just started Lyrica a few days ago and immediately noticed that my face swells up when I take it! It was horrible. It also gave me digestive problems, so I stopped taking it. It did help with the pain but I didn’t think the swelling and puffiness was worth it!

I too have tried Lyrica for fibro pain. I did not find pain relief and experienced significant weight gain which only increased both my fibro pain and the back pain i have from herniated discs.

Hello there jgideon! Welcome to the community. Let us know if there’s anything we can do to help!

Seenie